MAUDE Adverse Event Report: KERI MEDICAL SA KERIFLEX PROGRESSIVE PROXIMAL RASP PIP

KERI MEDICAL SA KERIFLEX PROGRESSIVE PROXIMAL RASP PIP
Model Number 212-A43000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 02/12/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record for the reported lot did not indicate any abnormalities related to the reported event.After a thorough investigation (evaluation of the returned instrument, review of the device history record, and an assessment of relevant complaint history), it was determined that the most likely root cause of the breakage was the application of force along an abnormal or unintended axis during use.This off-axis loading could have exceeded the mechanical limits of the instrument, leading to its fracture.The identified root cause represents the most likely explanation based on current evidence and does not constitute definitive proof of causality.
 
Event or Problem Description
It was reported that during a procedure, the tip of the rasp fractured and remained inside the patient.The surgeon used a conical burr and a fine k-wire to retrieve the retained metal fragment.The event resulted in an additional surgical time of approximately 30 minutes, and the patient remained stable throughout the procedure.

Brand Name
KERIFLEX PROGRESSIVE PROXIMAL RASP PIP
Common Device Name
KERIFLEX PROGRESSIVE PROXIMAL RASP PIP
Manufacturer (Section D)
KERI MEDICAL SA
chemin du pre-fleuri 5
plan-les-ouates, 1228
SZ  1228
Manufacturer (Section G)
KERI MEDICAL FRANCE
34 rue antoine redier
archamps, 74160
FR   74160
Manufacturer Contact
camille miletto
chemin du pre-fleuri 5
plan-les-ouates 1228
SZ   1228
MDR Report Key24532185
Report Number3024706750-2026-00013
Device Sequence Number18734819
Product Code GAC
UDI-Device Identifier07640181161560
UDI-Public07640181161560
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K211385
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number212-A43000
Device Catalogue Number212-A43000
Device Lot NumberG3295222
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/03/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Initial Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/13/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown